# SDR REXA2022053100939

- Difficulty date: April 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB IS CORRODED AND CRACKED P/N 601R317071-11	REMOVED AND REPLACED PAX DOOR AFT WEB P/N601R317071-11 IAW CRJ-900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
